Mirko D Klukas
Edelsbrunner Group
1 Publication
2016 | Published | Journal Article | IST-REx-ID: 1292 |

Durst S, Kegel M, Klukas MD. 2016. Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica. 150(2), 441–455.
[Preprint]
View
| DOI
| Download Preprint (ext.)
Search
Filter Publications
Display / Sort
Export / Embed
Grants
1 Publication
2016 | Published | Journal Article | IST-REx-ID: 1292 |

Durst S, Kegel M, Klukas MD. 2016. Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica. 150(2), 441–455.
[Preprint]
View
| DOI
| Download Preprint (ext.)